MathSciNet Relay Station
MathSciNet bibliographic data
MR512083 46E35 (35J40)
Triebel, Hans On Besov-Hardy-Sobolev spaces in domains and regular elliptic boundary value problems. The case $0<p\leq \infty $. Comm. Partial Differential Equations 3 (1978), no. 12, 1083–1164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement